# SDR AALA20151117005

- Difficulty date: June 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 44,619 hours, 21,725 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 59206029
- Part serial: CPI847A
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOP FOUND HEAVY CORROSION & PITTING IN NLG UPPER CYLINDER BORE.  PART SCRAPPED AT DIRECTION OF ENGINEERING.
